Boy do I need advice!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 8/22/2009 1:49 PM (GMT -7)   
Ok here is the situation. I suffer from anxiety/depression. It has been controlled for 10 yrs by Zoloft. In 2006, I was on Xanax for awhile but made my stomach a mess. So weaned off that (horrible), then went on Clonzeapam this year for post traumatic stress disorder (had to have an emerg c-section due to Hellp Syndrowme and had to deliver my baby 2 months early and had him in the NICU for 6 weeks) it helped at first and then made my IBS really bad and I felt horrible stomach wise. So I am going through the weaning of it, down to my last 1/4 dose till Friday and then will be off. Really scared. Dealing with depression and anxiety from it. Wasn't on more then 0.5 one time a day. I have been gonig to benzobuddies.org which helps with the support of the withdrawal. They have told me the depression and anxiety is part of the withdrawal and will go away. I am hoping so. I don't know whether to try the regular Klonopin (not the generic Clonzeapam or continue with my withdrawal). I do want to try to get pregnant Oct of 2010 again and I worry about being on this. I just don't know what to do. Help!
Bethers

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/22/2009 3:51 PM (GMT -7)   

Bethers,

I am sorry you are having problems weaning off of a benzo. I weaned down from Valium 40 mg/day to 2 mg/day when needed. I weaned very slowly dropping by 2 mg per week.  It took me 20 weeks but I had no withdrawal sx.

I worked very closely with my Pdoc. 

I would keep working on weaning and hopefully any symptoms will go away. 

Take care,

Kitt 


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 8/22/2009 5:12 PM (GMT -7)   
Kitt,
 
Have you heard of having anxiety/depression while your body gets back to it's normal levels and levels out? I have been told since my depression was under control with Zoloft before the benzo that I should be fine. I had situational anxiety my dr. said that's why I was put on Clonzeapam. I feel like it's getting better. On Friday I will take my last 1/4 piece. I am scared but i have to trust I will beat this and I don't need to go back on another benzo. I don't think that is the answer, do you?
 
Bethers

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 8/23/2009 7:25 AM (GMT -7)   
I take Xanax (lowest dose available .25 mg) and I have found it works well for my anxiety. That is another med to try if your anxiety kicks in again. Its no wonder you are anxious, I would be too when your baby came early. Hope your baby is doing well now, and things calm down for you.

Hugs
Gail*Nanners*
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 8/23/2009 8:45 AM (GMT -7)   
I was on Xanax before and it got me really sick. I was thinking of trying the actual brand name Klonopin - but the people at benzobuddies don't recommend it. They feel these meds are not meant for long term and it is best if I just get off of it. So not really sure what to do. I guess it is harder to get off of these if you have been on them a long time. Also, we want to try to get pregnant next yr so I can't be on them then and I don't know how my stomach would do on it. Right now, I am on Zoloft and Vistral both brand names. Generic meds make me very sick.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/25/2009 8:59 PM (GMT -7)   

Hey Bethers,

As long as you have come this far,  I would take your last pill and then let go of it.........just stay in the moment and don't fear that you are going to have an panic attack. 

You will be ok.  Many people give up meds for different reasons and deal with it just fine.

Vistaril is a great drug and often overlooked by physicians when prescribing for Anxiety.  It also can help you if you have insomnia.

I think your on the right track and do count on us to support you.

Gentle Hugs

Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 2:56 PM (GMT -7)
There are a total of 2,733,709 posts in 301,145 threads.
View Active Threads


Who's Online
This forum has 151278 registered members. Please welcome our newest member, northerner.
408 Guest(s), 14 Registered Member(s) are currently online.  Details
Katie95, notsosicklygirl, blueberrymuffin, northerner, Hoshie, rocckyd, Mad Martha, Huddie, pmm73, FL, Fairwind, Hilander64, Jean123!, The king


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer